# SDR AALA202112174564

- Difficulty date: December 12, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737*
- Aircraft serial: 33243
- Aircraft time: 18,954 hours, 7,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1078850325BHW
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 23C EMERGENCY PATH LIGHT COVER IS LOOSE. **SUPPLEMENTAL REPORT FOR AALA202112134564: REPLACED LIGHT COVER PER AMM 33-50-00.** (CLOSED)
